This question was answered on Wed 17, Feb 2010 11:03am by Dr Veena, MD

hi i have a IUD and during sex,my boyfriend feels the string and its hurts him. what should i do

    
Asked by abigail (Female; 21 ) on Sun 14, Feb 2010 08:50pm

hi i have a IUD and during sex,my boyfriend feels the string and its hurts him. what should i do

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Veena, MD  on Wed 17, Feb 2010 11:03am:

Hi, Usually with IUD the male partner does not feel the strings but if he does cutting short the strings should solve the problem and sometimes this might cause problem while removing the IUD. This discomfort can also happen when the IUD is misplaced and started to come out of the cervix. So I would recommend that you consult a OB/GYN specialist for checking the position of IUD and cutting the strings shorter to reduce discomfort during intercourse. Best.

Detailed answer for your question: Available in paid version. - Click to pay.
Second opinion from another doctor: Available in paid version. - Click to pay.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats